# SDR AWXA200400935

- Difficulty date: August 27, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 47,137 hours, 20,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 241
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - EEL - DURING 4-DAY CHECK THE LEFT OVERWING EMERGENCY LIGHT BATTERY FAULTED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LEFT OVERWING EMERGENCY POWER SUPPLY UNIT 11WL, OPERATIONAL CHECK WAS GOOD.
